Im 27 years old male. I got my regular full body checkup done yesterday. In the reports, my sgpt is 52.52 (higher than normal) and bilirubin (indirect) is 1.01(higher than normal). Is there a sign of worry? Couple of months ago, I got vitamin d test done and it came out to be 4.9ng/ml ( extreme deficiency) and since then I am taking vitamin d supplements. In my yesterday's report, vit d came out to be 61ng/ml. Is this normal? Is there any relation between vit d and sgpt? Can you help me out with this? Thanks
Although the two parameters are only slightly abnormal I can fully understand your worries. With a body height of ~188cm and a body weight of ~89kg it is unlikely that a metabolic syndrome with a fatty liver would be the explanation, although sometimes we see these symptoms also in patients with a perfectly normal BMI. So a high-quality sonography of your liver should be done.
It’s also important to rule out hepatitis B, C, and E. Another aspect you should try to remember is if you took Tylenol (Paracetamol/Acetaminophen) before the blood test. This medication is highly liver-toxic. If that is the case, stop it immediately, wait five days and repeat the test. Nevertheless, at least a sonography of your liver and abdomen should be done. And no, it has definitely nothing to do with your vitamin D issue. I wish you well, don’t worry too much!
Yet to be determined.Investigations to be done:
Sonography of the liver and abdomen.
Repeating all liver function tests.
Yet to be found out.Treatment plan:
N-acetylcysteine 500mg, two times a day
Vitamin E (RRR-alpha-Tocopherol) 800 I.U. per day
./.Regarding follow up:
Any time you want.
Was this answer helpful?|
Query: Hello doctor, I have a red, swollen and infected ingrown toe nail. It is speeding quickly and painfully. Yesterday I saw Dermatologist for the first time and she wrote me a prescription antibiotic of Ciprofloxacin 500mg/Thrice/day for one week and then do a partial toe nail surgery. Later, my last ... Read Full »
Query: Hi doctor, Before a week, I began having twitches and tingling in both legs from the knee down. For some time now, probably 6 months or more, I also began feeling that my legs were heavy and just general weakness all over, not really muscle weakness. I am also a gastric bypass patient and have a his... Read Full »
Query: Hello doctor,My blood test show SGOT and SGPT 100 and 239, respectively. Cholesterol level is 314 and triglycerides is 209. Kindly suggest which specialist doctor I should consult for both. Read Full »
Ask your health query to a doctor online?Ask a General Medicine Physician Now